# SDR UALA2009112003621

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 53,834 hours, 9,852 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910230
- Part serial: 1900
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG PRSOV VLV CONTROLLER EXCEEDS UPPER LIMIT DURING HEALTH CHECK.  REMOVED AND INSTALLED NEW CONTROLLER.  PRSOVC TEST PASSED.
